# SDR AALA202209081398

- Difficulty date: September 2, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A300*
- Aircraft serial: 6263
- Aircraft time: 22,357 hours, 10,118 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Part number: CFM565B73PIP
- Part serial: 569404
- Condition: Odor
- Location: Zone 400 - Nac/P
- Part time: 22,356 hours, 10,118 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKE OFF AND INTO CLIMB HAD DIRTY SOCK SMELL. SMELL DISSIPATED AFTER A COUPLE MINUTES. DURING DECENT, SMELL RETURNED WHEN ENGINE POWER INCREASED. ODOR WAS STRONG. STARTED APU AND TRANSFERRED THE BLEEDS TO APU. NOTICEABLE DECREASE IN ODOR ONCE PACKS WERE ON APU BLEED. **SUPPLEMENTAL REPORT FOR AALA202209061398: MAINTENANCE ACCOMPLISHED SMOKE / ODOR / FUMES INITIAL TROUBLESHOOTING PER TASK CARD 26L00021001 AND MAINTENANCE FOUND EVIDENCE OF OIL AT THE 6:00 POSITION JUST BEHIND FAN AND TOWER SHAFT ON THE #1 ENGINE. ACCOMPLISHED ENGINE SMOKE ODOR FUMES TROUBLESHOOTING PER TASK CARD 26L00021005 WITH NO DEFECTS BEING REPORTED. ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021004 WITH NO ODORS BEING NOTED. AIRCRAFT WAS DETERMINED TO BE OK FOR SERVICE.  ** (CLOSED)
